Statistics

College of Sciences

Works Published in 2005

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2005 journal article

A skewed Kalman filter

Journal of Multivariate Analysis, 94(2), 382–400.

By: P. Naveau, M. Genton & X. Shen

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

A parameter sensitivity methodology in the context of HIV delay equation models

Journal of Mathematical Biology, 50(6), 607–625.

By: H. Banks & D. Bortz

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

A model for the oscillatory motion of single dynein molecules

Journal of Theoretical Biology, 232(1), 27–39.

By: D. Goedecke & T. Elston

Source: NC State University Libraries
Added: August 6, 2018

2005 journal article

Special issue - Environmental and health statistics

Environmetrics, 16(5), 421.

Source: NC State University Libraries
Added: August 6, 2018